Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

19 month old twins which were diagnosed with croup

Hi there, I have 19 month old twins which were diagnosed with croup yesterday, however, the Doctor i saw told me , he could not give them the steroid to treat them because they are under 2 years old. Since yesterday I have spoken to a friend of mine who also has a 19 month old baby and he was prescribed the steroid when he was 18 months old. Therefore my question is, can my twins have the sreroid treatment? Many thanks Very concerned mum
Asked On : Fri, 15 Jan 2010
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. The steroid therapy in the treatment of croup depends on the severity of the  illness.. Steroid therepy is indicated when it is moderate to severe croup, and when there is a breathing problems associated with the cough.. As far as i know inhalation steroids have less  sideeffects then oral and injectable ones and can be tried if the symptoms are severe...

Answered: Fri, 15 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor